RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 234–239 (Mi de4436)  

Ordinary Differential Equations

On the structure of a region of controllability

A. M. Zverkin, V. N. Rozova

Peoples Friendship University of Russia

Full text: PDF file (759 kB)

Bibliographic databases:
UDC: 517.977
Received: 05.02.1979

Citation: A. M. Zverkin, V. N. Rozova, “On the structure of a region of controllability”, Differ. Uravn., 18:2 (1982), 234–239

Citation in format AMSBIB
\Bibitem{ZveRoz82}
\by A.~M.~Zverkin, V.~N.~Rozova
\paper On the structure of a region of controllability
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 234--239
\mathnet{http://mi.mathnet.ru/de4436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649666}
\zmath{https://zbmath.org/?q=an:0484.49026}


Linking options:
  • http://mi.mathnet.ru/eng/de4436
  • http://mi.mathnet.ru/eng/de/v18/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019